# SDR ASAA9710055

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 654752717
- Condition: Chafed
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING 'C' CHECK, THE UPPER T-CHORD ON THE LEFT ELEVATOR BALANCE BAY 2 OUTBOARD RIB UPPER CHORD WAS FOUND CHAFED.  REPAIRED PER EA 5520-01048 AND BOEING SRM.  (M)
